# SDR JJBA202003097001

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 32,130 hours, 22,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ABS20131A
- Part serial: 42492
- Condition: Discharged
- Location: Cabin
- Part time: 2,765 hours, 2,511 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH & RH EXTERNAL AFT EMERGENCY LIGHTS INOPERATIVE. R&R BATTERY POWER SUPPLY #4. OPS CHECK SAT.
